RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 5, Pages 688–698 (Mi mz532)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Solution of a System of Heron Equations

S. Sh. Kozhegel'dinov

State University "Semey"

Abstract: We study a system consisting of a finite number of Heron equations with a common variable and prove the equivalence of general formulas for all solutions of such a system.

DOI: https://doi.org/10.4213/mzm532

Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:5, 634–643

Bibliographic databases:

UDC: 511
Received: 30.08.1999

Citation: S. Sh. Kozhegel'dinov, “On the Solution of a System of Heron Equations”, Mat. Zametki, 69:5 (2001), 688–698; Math. Notes, 69:5 (2001), 634–643

Citation in format AMSBIB
\Bibitem{Koz01}
\by S.~Sh.~Kozhegel'dinov
\paper On the Solution of a System of Heron Equations
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 5
\pages 688--698
\mathnet{http://mi.mathnet.ru/mz532}
\crossref{https://doi.org/10.4213/mzm532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846807}
\zmath{https://zbmath.org/?q=an:1006.11010}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 5
\pages 634--643
\crossref{https://doi.org/10.1023/A:1010249525233}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169913100005}


Linking options:
  • http://mi.mathnet.ru/eng/mz532
  • https://doi.org/10.4213/mzm532
  • http://mi.mathnet.ru/eng/mz/v69/i5/p688

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Makarasen, A, “Higher Structure of Cereulide, an Emetic Toxin from Bacillus cereus, and Special Comparison with Valinomycin, an Antibiotic from Streptomyces fulvissimus”, Chemistry-An Asian Journal, 4:5 (2009), 688  crossref  isi  elib  scopus  scopus
    2. S. Sh. Kozhegel'dinov, “Pairs of Theonian Triangles with Common Area”, Math. Notes, 88:5 (2010), 696–700  mathnet  crossref  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:250
    Full text:67
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019